# SDR C2XA09IA045

- Difficulty date: February 12, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 10,637 hours, 6,086 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PVR - FLIGHT 2680, DURING CLIMB THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE MSG AND THE LANDING GEAR WOULD NOT RETRACT.  THE ACFT RETURNED TO OVR WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED, AND APPROVED THE ACFT FOR A FERRY FLIGHT TO IAH WHERE MX ADJUSTED THE RT MLG SHOCK ABSORBER PROXIMITY SWITCH, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
